View Single Post
Old 10-31-2004, 09:03 PM   #4
DylansMom DylansMom is offline
Junior Member
 
Join Date: Oct 2004
Posts: 13
DylansMom HB User
Re: New to diuretics-Help with bad side effects!

Thanks for the replys. I decided to half the dose of 25mg to 12.5 for 2 days but the symptoms just got worse. My head was so tight and tingling. Then I quartered the dose but ended up go ER with a terrible headache and my BP was 166/101! It eventually came down without any intervention and then they gave me Atavan? (for nerves I believe). I didn't even take the HCTZ now for 2 days and I think my symptoms are worse. Perhaps it's migraines but I've never had them before.
Do you think I've done myself more harm by stopping cold turkey? I don't want to take any more drugs until I see the doctor. I've also noticed ringing in my ear when I lie down and try to alleviate the bad head. By the way, are beta blockers the next step after diuretics or can I just try another diuretic?

Last edited by DylansMom; 10-31-2004 at 09:04 PM.